# SDR CALA0400530

- Difficulty date: June 12, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 56,851 hours, 29,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Seats 14-20
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE ON SEATS 14-20.  THE BATTERY PACK WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD.
